# SDR SWAA2014121034906

- Difficulty date: November 13, 2014
- Submitted: December 10, 2014
- Operation: Air carrier
- Aircraft: N7727A
- Make and model: Boeing 737-76N
- Aircraft serial: 32673
- Aircraft time: 28,493 hours, 12,458 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER IN SPAR RIB AT STAB STATION 92.70 CRACKED ON THE LOWER END OF THE 2ND & 3RD VERTICAL STIFFENERS FROM THE FRONT.  REPAIRED RIB IAW SRM.
